A forbidden substructure characterization of gauss codes

L. Lovász, Morris L. Marx

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)121-122
Number of pages2
JournalBulletin of the American Mathematical Society
Volume82
Issue number1
DOIs
Publication statusPublished - 1976

Fingerprint

Substructure
Gauss

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A forbidden substructure characterization of gauss codes. / Lovász, L.; Marx, Morris L.

In: Bulletin of the American Mathematical Society, Vol. 82, No. 1, 1976, p. 121-122.

Research output: Contribution to journalArticle

@article{2d3ddeedf2b340ef9ecb6152453d9c95,
title = "A forbidden substructure characterization of gauss codes",
author = "L. Lov{\'a}sz and Marx, {Morris L.}",
year = "1976",
doi = "10.1090/S0002-9904-1976-13986-9",
language = "English",
volume = "82",
pages = "121--122",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - A forbidden substructure characterization of gauss codes

AU - Lovász, L.

AU - Marx, Morris L.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84968470135&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968470135&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1976-13986-9

DO - 10.1090/S0002-9904-1976-13986-9

M3 - Article

AN - SCOPUS:84968470135

VL - 82

SP - 121

EP - 122

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -